References for Giovanni Fagnano

Version for printing
  1. A Natucci, Biography in Dictionary of Scientific Biography (New York 1970-1990).
    http://www.encyclopedia.com/doc/1G2-2830901373.html

Articles:

  1. R Ayoub, The lemniscate and Fagnano's contributions to elliptic integrals, Arch. Hist. Exact Sci. 29 (2) (1984), 131-149.
  2. G Loria, Storia delle matematiche (Milan, 1950), 664.

JOC/EFR July 2000

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Fagnano_Giovanni.html